# SDR DALA2016042703528

- Difficulty date: April 25, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE FLOOR SUPPORT LOWER FLANGE BETWEEN BS 1460-1480, RBL-13. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACEMENT IAW SRM.
